Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Suffer from viral warts on the penis. Skin burned after using podowart. Cure?

I am 21years old and I hav viral warts on my penis . Its left untreated for 3years n now the warts are big. There r three warts. I applied podowart last year on a wart n it disappeared bt wen applying podowart on d wart d skin ws badly burned so I m scared to use it again bt I don t see anyother treatment. Its been 3years. What shall I do doctor?plz help me out...
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that the warts have been giving you a tough time as they are not remitting. I believe that a visit with a dermatologist to consult about the possible alternative cures for the warts may be helpful. I also believe that the condition can be cured using chemical methods and keeping the genital area clean and dry. I hope you consult a dermatologist as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor